# SDR UPS98825779

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FWD ACC COMP AT FS 660 - KEEL BEAM TIE FITTING TO STRINGER 35R IS CRACKED IN UPPER RADIUS.  REMOVED AND REPLACED FITTING IAW SRM 51-3-1 AND 53-1-0.
